Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

What is the effect of lisinopril on children ?

what would happen if a 1year old took lisinopril?
Asked On : Sat, 5 Feb 2011
Answers:  2 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello misty;
welcome to HealthcareMagic
Lisinopril is an ACE inhibitor group of medicine and is used for hypertension.It is not supposed to be used in kids unless the doctor has advised so.If your 1 yr child accidently takes it or is given to him it can cause sudden drop in BP and it may affect the child badly.In such a case he will need medical attention so please take him to a hospital or a Paediatrician for examination.
Answered: Mon, 15 Aug 2011
I find this answer helpful
Pediatrician Dr. Vibin K V's  Response
welcome to Health Care Magic,
depends on how much he has taken. its not a regular drug to be given to an infant. it might cause fall in bp & also cardiac problems if taken in high dose.
Answered: Mon, 15 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor